# SDR SWIA200921983

- Difficulty date: June 30, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 14,510 hours, 9,228 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN ON TAXI. (FLT 6184)REPLACED ACM.
